Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Approximating PA


Author: F. G. J. Wiid
Journal: Proc. Amer. Math. Soc. 103 (1988), 1192-1195
MSC: Primary 93B60; Secondary 13C99, 54C40, 93B25
MathSciNet review: 955007
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that the ring of continuous real-valued functions on a compact Hausdorff space of dimension $ \leq 1$ is a BCS-ring. This result follows from a study of the preservation of the PA and BCS properties under certain ring-theoretic constructions.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 93B60, 13C99, 54C40, 93B25

Retrieve articles in all journals with MSC: 93B60, 13C99, 54C40, 93B25


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1988-0955007-7
PII: S 0002-9939(1988)0955007-7
Article copyright: © Copyright 1988 American Mathematical Society